# SDR HEEA072485

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3178K
- Make and model: Bell 206L-1
- Aircraft serial: 45765
- Aircraft time: 18,065 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 869A6TT
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK VALVES POSSIBLY CAUSING ENGINE FLAME OUT. REPLACED WITH SERVICEABLE PART.
